MathSciNet Relay Station
MathSciNet bibliographic data
MR111141 (22 #2005) 65.00
Hsu, L. C. Concerning the numerical integration of periodic functions of several variables. Acta Sci. Math. Szeged 20 1959 230–233.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement